Perturbations of functions of diagonalizable matrices

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Let A and à be n × n diagonalizable matrices and f be a function defined on their spectra. In the present paper, bounds for the norm of f(A) - f(Ã) are established. Applications to differential equations are also discussed.

Original languageEnglish
Pages (from-to)303-313
Number of pages11
JournalElectronic Journal of Linear Algebra
StatePublished - 1 Jan 2010


  • Diagonalizable matrices
  • Matrix valued functions
  • Perturbations
  • Similarity of matrices

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Perturbations of functions of diagonalizable matrices'. Together they form a unique fingerprint.

Cite this